# SDR CA090327003

- Difficulty date: March 23, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 55,966 hours
- Engine: Ge CF680C2*
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 31059321
- Part serial: W1471
- Condition: Faulty
- Location: Rt Nr4 Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI OUT CREW LOST YELLOW HYD SYS.  FOUND AT FAULT RT NR 4 SPOILER ACTUATOR.  ACTUATOR REPLACED, YELLOW HYD SYS FILLED AND TESTED SERVICEABLE.
